Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Am alcoholic, have fatty liver, prescribed Viboliv, Antuc. Have rapid heart beat, sleeplessness. Suggestions?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
Dear Doctor, i want to share my problem with you, i am alcoholic ,fatty liver.i left the drink from 27 July 2012. I have done XXXXXXX test 24th July & again on 30th july. In which SGPT ( 272U/l)& SGOT (134 U/L), GGTP-106 u/l, & TSH< .01, T4- 18 ug/dl,T3- 208 ng/dl ( doctor said : thyrotoxicosis , hyper thyroid state).He has give me : Viboliv- 3times a day, antuc dsr- 1 in morning before breakfast, Fabutaz 40 in morning, Hepa-20 -3 times a day & tell me come again after a week with repeat of test, taken these medicine in 6 days i feel better in stomach & liver. But my second problem , heart beat feeling high, & some time problem in sleeping. Change the doctor,Then i went to Endocrinologist ( on 3 August. He has give me medicine as follows : Viboliv -2 times in a day, fabutaz-40 in morning, Ciplar LA 40 – two times in a day, Methimez 20 mg- two times day, after taking these medicine 3 dose, i felt pain in stomach & liver,i stopped these medicine. I have done test today i.e.5 agust . SGPT ( 272 , not improve after taking medicine viboliv or not reduced due to methimez medicine.) ,TSH : 0.02 ulU/ml , T4-15.06 ug/dl.Please give ur suggestion & solutions after consider my liver problem.My contact no. +91-0000.Case Histroy : NOV 2011, MY SGPT was 350 & SGOT :170 , after taking medicine ( within 15 days, it was improve to SGPT: 175). Medicine was :Udiliv 300. Avadhesh XXXXXXX
Posted Sat, 25 Aug 2012 in Liver and Gall Bladder
Answered by Dr. Rakesh Madhyastha 24 minutes later

Thanks for the query

I understand your concern. Your doctors have been treating you appropriately for your condition but I think you need to be learn about your condition

1. Alcoholic fatty liver disease is a chronic disease and it will only resolve to normal in due course of time, you are receiving the right drugs and medications for the same here is what you should do to help your liver heal faster

i) Abstain from alcohol
ii) exercise daily for 45 min every day in the form of brisk walking,swimming,cycling,etv
iii) avoid high fat diet
iv) The SGOT/SGPT will return to normal only after several months of treatment, diet and exercise

2. You are definitely hyperthyroid and you have been put on the right anti hyperthyroid drug. Methimazole. Please continue taking these drugs. Also approach your endocrinologist and ask for options of radio ablation. You should know that you might face the following issues due to hyperthyroidism

i) Palpitation of heart (for which you have been given beta blockers
ii) Excessive sweating, anxiety, loose stools
iii) Sleep disturbances and nightmares
iv) Increased hunger and weight loss
v) Eye changes like dryness of eyes and staring look

These symptoms will regress once your thyroid level goes back to near normal range, again it will take upto 12 weeks of treatment for the thyroid hormones to come back to normal. Please continue the treatment without fail. Dose regulation becomes difficult if you are irregular with the medications

I hope I have answered your query, if you have any further queries I will be happy to answer

I wish you good health and a speedy recovery

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor